Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Euclid's algorithm in global fields


Author: Clifford Queen
Journal: Bull. Amer. Math. Soc. 79 (1973), 1229-1232
MSC (1970): Primary 12A05; Secondary 12A05
MathSciNet review: 0335472
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 12A05, 12A05

Retrieve articles in all journals with MSC (1970): 12A05, 12A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13391-9